# SDR 95ZZZX5506

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5067
- System (JASC): 7400 · Ignition System
- Part: Transducer
- Part number: 355A72302300
- Condition: Inoperative
- Location: Ignition Sys
- Part time: 344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION TRANSDUCER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
